# SDR UIEA201806071050

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,307 hours, 16,428 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Rt Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT BECAME INOPERATIVE ON LANDING.  PERFORMED A GROUND TEST OF THE WINDOW HEAT SYSTEM, NO DEFECTS NOTED , NO EICAS MESSAGE SHOWING IAW AMM 30-41-00,  ACFT OK FOR SERVICE.
